Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1952, Volume 16, Issue 6, Pages 503–520 (Mi izv3390)  

This article is cited in 1 scientific paper (total in 1 paper)

Some conditional theorems concerning the binary Goldbach problem

Yu. V. Linnik


Full text: PDF file (1022 kB)

Bibliographic databases:
Received: 26.05.1952

Citation: Yu. V. Linnik, “Some conditional theorems concerning the binary Goldbach problem”, Izv. Akad. Nauk SSSR Ser. Mat., 16:6 (1952), 503–520

Citation in format AMSBIB
\Bibitem{Lin52}
\by Yu.~V.~Linnik
\paper Some conditional theorems concerning the binary Goldbach problem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1952
\vol 16
\issue 6
\pages 503--520
\mathnet{http://mi.mathnet.ru/izv3390}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=53961}
\zmath{https://zbmath.org/?q=an:0049.03104}


Linking options:
  • http://mi.mathnet.ru/eng/izv3390
  • http://mi.mathnet.ru/eng/izv/v16/i6/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Z. Kh. Rakhmonov, “On the distribution of values of Dirichlet characters”, Russian Math. Surveys, 41:1 (1986), 237–238  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:362
    Full text:200
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021